Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had medical abortion, bleeding since then, discharging dark tissue. Suggestions?

I had a medical abortion on February 9. I was about 6 weeks pregnant at the time. I did my follow up and was told everything had worked properly and that there were some blood clots that still needed to be passed. It is now almost one month later and I am still bleeding . Last week I had what I thought was a period, which then trickled to spotting and then stopped. Two days later, on Saturday, I had sex with my fiance for the first time after the abortion and I began to bleed heavily. I am now discharging dark tissue (not blood) and I am a little concerned. I am 28 years old and physically fit in good health. I do suffer from low blood pressure and I was told that I was borderline anemic when I went in for the abortion. I am not sure if either of those play a role. I would like to know if this is normal or something more serious.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for your query,
Some women may pass clots days or even weeks after taking the misoprostol. This is common and is not dangerous, unless you soak through more than two maxi pads per hour for 2 hours or more.
If it is more than this then you should be worried.Usually a scan is done after completion of abortion to confirm that the uterus is totally empty or not. Your problem may to be due to some retained products although chances are very less. I suggest you to meet your OBG and get a scan done first if you are really worried.
Take care..
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor